# SDR CA051123004

- Difficulty date: November 23, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,996 hours
- Engine: Pwa PT6*
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: C6610640237
- Condition: Stuck
- Location: Airspeed Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT WAS DEPARTING RUNWAY AND THE PILOT NOTICED ON TAKEOFF ROLL THAT THE RT AIRSPEED INDICATOR HAS STUCK AT THE 50KT INDICATION. THE PILOT DECIDED TO ABORT THE TAKEOFF AND RETURNED TO THE RAMP. MAINTENANCE INSPECTED THE SYSTEM AND MEL THE SYSTEM IAW MFG C208 MEL. FLIGHT CONTINUED WITHOUT ANY FURTHER PROBLEMS.  NOTE: NO OTHER PITOT OR STATIC INSTUMENTS WERE EFFECTED BY THIS FAULT. INDICATOR TO BE REPLACED WHEN THE AIRCRAFT RETURNS.
